# SDR SWIA202054116

- Difficulty date: October 22, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 30,635 hours, 18,830 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690321273
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 SEAT TRACK FROM APPROXIMATELY FS 364 TO FS 485 HAS EVIDENCE OF CORROSION, MARKED.  C-CHECK RO 11/16/2020.  REMOVED AND REPLACED LBL 27" SEAT TRACK FROM APPROX FS 364-485, REF CRJ700 AMM.  TOOL NR TUC2049 DATE DUE 31-JUL-21.
